# SDR ASOA04755

- Difficulty date: September 9, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NTA44768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE RIGHT OUTBOARD SEAT TRACK BETWEEN FRAME 13 TO FRAME 17 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OUTBOARD SEAT TRACK BETWEEN FRAME 13 TO 17 IAW SRM 53-00-00.  (M)
